Doklady Mathematics

, Volume 81, Issue 1, pp 139–141 | Cite as

Variational principle for periodic orbits of invertible dynamical equations

  • V. V. Kozlov
Mathematical Physics
  • 31 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. E. Roy and M. W. Ovenden, Mon. Not. R. Astron. Soc. 115(1), 296–309 (1955).MATHGoogle Scholar
  2. 2.
    M. W. Ovenden, T. Feagin, and O. Graf, Celestial Mech. 8(2) (1974).Google Scholar
  3. 3.
    V. V. Beletskii and A. N. Shlyakhtin, Dokl. Akad. Nauk SSSR 231, 829–832 (1976).Google Scholar
  4. 4.
    V. V. Beletskii and G. V. Kasatkin, Dokl. Akad. Nauk SSSR 251, 58–62 (1980).MathSciNetGoogle Scholar
  5. 5.
    V. V. Kozlov, Dokl. Akad. Nauk SSSR 264, 567–570 (1982).MathSciNetGoogle Scholar
  6. 6.
    V. V. Kozlov, Reg. Khaot. Dinamika 2(3/4), 41–46 (1997).MATHGoogle Scholar
  7. 7.
    C. Simó, in The Restless Universe: Applications of N-Body Gravitational Dynamics to Planetary, Stellar, and Galactic Systems (IOP, Bristol, 2001).Google Scholar
  8. 8.
    A. Chenciner and A. Venturelli, Celestial Mech. 77(2), 139–152 (2000).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    K.-Ch. Chen, Arch. Ration. Mech. Anal. 158(4), 293–318 (2001).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • V. V. Kozlov
    • 1
  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations